# SDR USAA2014062300035

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FRAME 68 TO 69 & -Y1292. REPLACED FLOORBEAM BETWEEN FRAME 68 TO 69 & -Y1292 IAW SRM 53-00-14, FIG 102 & 51-42-11.
